Announcement

Collapse
No announcement yet.

Does anyone else have this problem?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • bob04951
    replied
    So sorry Katie, what a terrible feeling it is indeed. And the retching does not help the bladder and pelvic muscles either, and probably aggravates everything. You poor thing. Have you looked into alternatives for Phenergan? Or talked with doc about trying something else? There are patches used for cancer/hospice patients specifically for nausea (compazine), maybe they would work better for you. When you feel that way just the thought of swallowing a pill can make you feel junky. Jeez girl, you are skinny enough, you and your doc needs to address this ASAP. You need to have the strength to fight all of your health issues.

    Have you tried natural baby food? Sometimes the baby rice or barley cereal or oatmeal is more tolerable and in dry form it is instant, and quite nutritious. And other baby foods as well, not so highly seasoned and processed. And the little jars will not overwhelm you with cooking and the odors and TOO MUCH food coming at you, that will turn you off before you even take a bite. A lot of tiny, tiny meals, as much as you can tolerate. No one wants to see you go into an electolyte/chemical imabalance cause you can't eat. That is not a fun thing to go through.

    Take care of yourself. You need nutrition to fight the fight. Jill, wife of Bob

    Leave a comment:


  • cmclien
    replied
    Some meds will do that to me. Even a multivitamin on an empty stomach will send me running for the bathroom, it is truly awful. So maybe the med you took? Maybe take them all with food? just a thought.
    Also, maybe if you start ami super low dose like you're hoping to do, it will relieve some of the pain in case it is related.
    Hope you are feeling better today.

    Leave a comment:


  • sailawaygrl
    replied
    So sorry that is happening to you, not fun on top of everything else. Could it be some type of inner ear problem? Just a thought, when your inner ear is off it does cause a lot of problems.

    Leave a comment:


  • ICNDonna
    replied
    I have a severe nausea problem with pain medications. Usually if I take a phenergan with the pain med, I do okay. I hope you're able to track down what is causing it.


    Donna

    Leave a comment:


  • KatieB
    replied
    Thanks Sandra

    I know it's easy to throw everything in the IC basket. I had what was called intractable migraine. I just woke up with it one morning and it never went away for about 2 years. I ended up having a very extensive surgery on the nerves in my forehead and the back of my head. Thank God it actually worked, and now I only get migraine when the weather changes drastically. So I KNOW it's not migraine. I just don't know if any kind of pain can cause that kind of vomiting. It's SO frustrating. Because other than bladder and urethral pain I'm feeling as normal as I get. No warning. Nothing. Just suddenly running for the bathroom.
    Thank you for your reply. It seems as though a lot of IC'ers have migraine problems. I just have to figure out a way to stop this. I've tried phenergan as a preventative, but it makes me SO conked out and if last night is any kind of proof, it doesn't work to stop it before it starts. I had an rx for zofran (still do) but my doc wants me to take it 3 times a day and the insurance thinks it's too expensive (which it is (2-3 thousand $ per month for 120). I know that works but I can't pay that!!! That's ridiculous!!! Anyway, thanks for taking the time to answer!! I've been up since 4 this AM and haven't gotten sick again, so I guess I'm going to take that as a good sign!!

    Happy Valentines Day!!!
    Last edited by KatieB; 02-14-2011, 03:12 AM.

    Leave a comment:


  • sailawaygrl
    replied
    I have migraines and for two years had them almost daily until I was able (with medication) to break the cycle. So, I understand that type of pain. My IC pain has never made me nauseas, and pain is my predominate symptom. From my experience and research I have never heard of that as being attributed to IC. Sometimes we tend to think a lot of symptoms are IC related, it is easy to do. Maybe someone else will give their experience. I personally wouldn't think it is IC related. Were you hurting a lot when you had this happen?
    Sandra

    Leave a comment:


  • KatieB
    started a topic Does anyone else have this problem?

    Does anyone else have this problem?

    I was JUST sitting here a min ago, replying to the maternity panty post (LoL). I wasn't feeling nauseous in the least. But I have had a REALLY bad pain day. When I !!suddenly!! started throwing up. This is not the first time this has happened. Sometimes it happens in the middle of the night while I'm sleeping. But I've taken phenergan today, as I wasn't feeling good earlier. And just took some more. I havent eaten in about 3-4 hours which is normal for me before bedtime. I know I have really bad gastritis but I've taken my meds for that today. And once it's over, I feel better and like now, I'm sitting here typing. I know from my experience with migraines that the extreme pain of a migraine could cause vomiting. Do you think the same could be said of the pain of IC? My gastro has no clue, but has done every test in the book and can't come up with a reason. Any ideas? I'm totally open.
Working...
X